Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from allergy, itching, running nose. Taking cetrizine, avil injection. Cure?

Hello Sir, With due respected this is XXXXXX. Doctor i am suffering from Allergy (itching and a runny nose ) from several years. I m continuously taking certirizine daily, for 6 month i was recover with certirizine but now it is not working, Now i m taking avil injection 6 mili later in a week but i m not recovering, please doctor tell me what should i do. i will be very thankfully to you. Regards
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Dear Najibullah,
Antihistamines taken intermittently sometimes seem that they are not working or you are developing a tolerance/resistance to it. However, this may seem but is usually not the case. What happens is that your allergies are getting worse, and once a day cetirizine is insufficient to make a difference to the symptos.
Avil injection is a short-acting but rapidly acting antihistamine with sedative properties and will NOT recommend this for long term use.
You must get a blood test or specific IgE OR a skin prick test to find out what your allergies are.
If it is house dust mite, avoidance measures should be in place but optimising medical treatment with long acting antihistmines like allegra and nasal corticosteroid sprays are recommended. Immunotherapy (subcutaneous or sublingual) are reserved for patients who do not respond on medical treatment.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor